# SDR AALA20030128

- Difficulty date: January 31, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT APPROX 1437 BETWEEN LONGERON L3R AND L4R AT 4 RIVET HEADS.  CUT OUT DAMAGED AREA, INSTALLED FILLER AND DOUBLERS PER SRM 53-01-00 FIG 4 SHEET NR 3 ON FUSELAGE SKIN BETWEEN L3R AND L4R.  (M)
